# SDR FDEA200912214489

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327541120390
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DUMMY SEAT TRACK OVERHEAD MAIN FLOOR STRUCTURE IS CRACKED AT THE OTBD END LOCATED AT FRAME 60; RBL 64. REMOVED FLOOR PANELS 252 RT AND 252 WH IAW AMM 53-10-25-4.  REMOVED CRACKED DUMMY SEAT TRACK IAW SRM 51-40-21, PARA 7.  INSTALLED NEW DUMMY SEAT TRACK IAW SEM 51-40-21, PARA 7.  INSTALLED FLOOR PANELS 252 RT AND 252 WH IAW AMM 53-10-25-4.
